# SDR UPS01237218

- Difficulty date: October 24, 2001
- Submitted: November 2, 2001
- Operation: Air carrier
- Aircraft: N944UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19103
- Aircraft time: 51,422 hours, 39,426 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Access Panel
- Condition: Corroded
- Location: #2 Tank
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CORROSION ON LH #1 ACCESS PANEL FOR #2 TANK LH INTEGRAL     REPLACED IAW MM 28-11-21
